Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shriek

Veteran Member
  • Total Reviews

    0
  • Content Count

    179
  • Joined

  • Last visited

Community Reputation

0 Neutral

About shriek

  • Rank
    Member
  1. I'm giving my opinion, which I believe is what this forum is for. I suppose I could apologize to you for my opinion being different than yours, but that really doesn't seem warranted. I thought that guy's acne looked painful, it was bothering him, and he said he had tried other methods (unsuccessfully) to treat it. That was my opinion. I never forced him to take accutane nor would I. If you have a better idea, then share your opinion, and he can decide. He asked for opinions I believe, and
  2. what is the percentage of hydroquinone in the scar eraser? thanks!
  3. nah, that's not a good idea... My first course last only slightly less than four months, which is why my acne came back so soon!! I regret not following my doctor's advice of doing the full course which last six months. I was paranoid of accutane damaging my health or my skin even though I didn't experience any side effects other than dry lips. I am now doing my second course.
  4. I'm about 5 weeks in as well and my face is hardly dry at all. I don't even really need to use mosturizer. I have noticed however that my hands and arms get really dry. yeah, same here.
  5. Hi, MZ. I have increased my dosage to 40mg/day. Skin looks really red --- looks as if I got sunburt. My roommate describes me as a moving tomato. According to my experience, the first two months are the toughest time. I really want to have a short vacation so that I can hide my tomato face from others, but my advisor would not allow it... So I have to hang in there, no matter how tough I feel. So how is your coursework going on? I looked at your recent pictures, and I saw new improvement,
  6. I do not think they are permanent scars either. A few months (up to a year) will heal them.
  7. Hi, Mz, do you have initial breakout? I am now undergoing a mild initial breakout. it's mild, but yet driving me mad. I feel so depressed now... Looking at my skin in the mirror, i really couldn't believe i am now looking so odd and freaky. I have a lot of VERY big pores near and on my nose. Your situation is much better than mine now... your skin looks smooth and supple. hope you are doing fine all the way through accutane.
  8. Fuck no I dont feel better about myself by seeing a poor person with worse skin. I feel bad for the person why the hell would seeing someone miserable make me feel better? Thats retarded. Agreed. I only care about my own skin. And I only feel sorry for those whose acne is more severe than mine cuz I know how they feel.
  9. Hi, MZ. I think the dryness of your skin comes from the combination of both the weather and accutane, but i think accutane should be the main contributor. it's strange that I never experienced dryness, never even during my first course. I never used a moisturizer. (now i am using one, not for moisturization, but for the HA which i hope can make my skin look supple.) Is it because the humid climate here. i do not know. I only feel dry when I had some bp on my face. Last time i was crazy -- I put
  10. Hi, Mz, I am also seeing quite a lot of improvement. Congratulations! Today is the 15th day of my accutane course (10 days ahead of yours), and I think accutane is still very effective on me. I indeed see a lot of improvement. 80% of the bumps and whiteheads are gone, skin tone becomes more even and skin looks a lot smoother. I hope after 3 months, my skin will be as good as I expect. What is your dosage? I take 20 mg a day in a single dose with my lunch. My advice is just refrain from doing a
  11. Hi, mz, how are you doing now?
  12. I do not know how people perceive things, but it looks to me as though it is not bad at all.... just some redness which can go away within months. And how to tell it's a lady rather than a man?
  13. I wish you will have that present for your 21st birthday!
  14. I am also thinking of the same thing -- low dosage for years. But where can you get that stuff other than prescription? Are there any online retailers that sell tane?
×